Open Access
Translator Disclaimer
October 2021 Sarkisov program for generalized pairs
Jihao LIU
Author Affiliations +
Osaka J. Math. 58(4): 899-920 (October 2021).

Abstract

In this paper we show that any two birational Mori fiber spaces of $\mathbb{Q}$-factorial gklt g-pairs are connected by a finite sequence of Sarkisov links.

Acknowledgments

The author would like to thank Prof. Christopher D. Hacon for suggesting the question and his constant support, especially for teaching me the approaches to the Sarkisov program for pairs. He would like to thank Jingjun Han for his many helpful comments, especially for his effort during the winter of 2017-2018 when he read a very early draft of this paper. He would like to thank the anonymous referee(s) for carefully checking the details and many useful suggestions. The author was partially supported by NSF research grants no: DMS-1300750, DMS-1265285 and by a grant from the Simons Foundation (Award number: 256202).

Citation

Download Citation

Jihao LIU. "Sarkisov program for generalized pairs." Osaka J. Math. 58 (4) 899 - 920, October 2021.

Information

Received: 24 September 2019; Revised: 6 August 2020; Published: October 2021
First available in Project Euclid: 11 October 2021

Subjects:
Primary: 14E30
Secondary: 14B05

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.58 • No. 4 • October 2021
Back to Top